MathSciNet Relay Station
MathSciNet bibliographic data
MR1625467 (99f:60132) 60J15 (31C20 60J45)
Uchiyama, Kôhei Green's functions for random walks on ${\bf Z}\sp N$. Proc. London Math. Soc. (3) 77 (1998), no. 1, 215–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement